| Catalog Number |
260683 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using the bd gaspak¿ ez anaerobe gas generating pouch system with indicator that there was contamination.The following information was provided by the initial reporter: it was reported by the customer that there is possible contamination.
Additional Manufacturer Narrative
G.1 initial reporter addr 1: (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2647876-2023-00193 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.